Hamiltonian Pontryagin's Principles for Control Problems Governed by Semilinear Parabolic Equations - ENSTA Paris - École nationale supérieure de techniques avancées Paris Access content directly
Journal Articles Applied Mathematics and Optimization Year : 1999

Hamiltonian Pontryagin's Principles for Control Problems Governed by Semilinear Parabolic Equations

H. Zidani

Abstract

In this paper we study optimal control problems governed by semilinear parabolic equations. We obtain necessary optimality conditions in the form of an exact Pontryagin's minimum principle for distributed and boundary controls (which can be unbounded) and bounded initial controls. These optimality conditions are obtained thanks to new regularity results for linear and nonlinear parabolic equations.

Dates and versions

hal-01254052 , version 1 (11-01-2016)

Identifiers

Cite

Jean-Pierre Raymond, H. Zidani. Hamiltonian Pontryagin's Principles for Control Problems Governed by Semilinear Parabolic Equations. Applied Mathematics and Optimization, 1999, 39 (2), pp.143-177. ⟨10.1007/s002459900102⟩. ⟨hal-01254052⟩
107 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More